Limit distributions of conflict dynamical system with point spectra

  • V. O. Voloshyna
  • V. D. Koshmanenko Iн-т математики НАН України, Київ

Abstract

We construct a model of conflict dynamical system whose limit states are associated with singular distributions. We prove that a criterion for appearance of a point spectrum in the limit distribution is the strategy of fixed priority. In all other cases, the limit distributions are pure singular continuous.
Published
25.12.2018
How to Cite
VoloshynaV. O., and KoshmanenkoV. D. “Limit Distributions of Conflict Dynamical System With point spectra”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 12, Dec. 2018, pp. 1615-24, http://umj.imath.kiev.ua/index.php/umj/article/view/1664.
Section
Research articles